# SDR KCQA20220708

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N899CZ
- Make and model: Beech 99A
- Aircraft serial: U96
- Aircraft time: 32,634 hours, 44,757 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Fitting
- Part number: 50120201
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 32,634 hours, 44,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND THE LH AND RH DRAG BRACE SUPPORT FITTINGS P/N 50-12021 S/N NSN WERE CRACKED.  REMOVED AND REPLACED WITH NEW LH AND RH DRAG BRACE SUPPORT FITTINGS P/N 50-120201-1 S/N NSN.  WORK PERFORMED IAW SIRM 32-00-17.  OPS CHECKED GOOD.
